# SDR USAA2009100192681

- Difficulty date: August 22, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N55038
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - MAIN DECK FLOORBEAM CRACKED AT BS 700, WL 208, RBL 24.75.  REPAIRED MAIN DECK FLOORBEAM AT BS 700 ,WL 208, RBL 24.75 IAW US AIRWAYS EA 130329.
